# SDR CALA2011081100531

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 49,199 hours, 7,149 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941D
- Part serial: 1484
- Condition: Failed
- Location: Cargo Bay
- Part time: 49,199 hours, 7,149 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

NOTICED ELECTRICAL BURNING SMELL, ABOUT 30 SEC LATER LEFT RECIC FAN EICAS MSG AND LEFT RECIRC FAN INOP LIGHT CAME ON, SMELL DISSAPEARED - NO SMOKE WAS SEEN.  FOUND LEFT RECIRC FAN AT FAULT, REMOVED AND REPLACED LEFT RECIR FAN PER MM 21-25-01-004-0053, AS FOR PRECAUTIONARY REPLACED LEFT AND RIGHT RECIRCULATION AIR FILTER, ALL OPS CHECK GOOD OK TO CONT.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1474816  S/N OFF 01484 FAN, AIR, COOL OFF 25-2127-9-0006 1484, ON 25-2127-9-0006 2067.
